MAUDE Adverse Event Report: EXACTECH, INC. UNKNOWN TIBIAL INSERT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. UNKNOWN TIBIAL INSERT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number LOGIC CR TIB INSERT STD, SZ 5, 9MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a male patient, initial left knee implanted on (b)(6) 2020, was revised on (b)(6) 2022, approximately 2 years 10 months post the initial procedure due to poly wear.The patient was last known to be in stable condition following the event.The product is not returning as it was disposed of by the hospital.No further information.
 
Additional Manufacturer Narrative
Concomitants: 6070497 02-010-04-0250 - logic cr femoral por, left, sz 5, unk 02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t, unk 200-02-41 - three peg patella 41mm.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
After review of additional information received the following sections, have been updated accordingly: h6: the revision reported was likely the result of tibial insert wear.The cause of the wear could not be determined but may have been due to a combination of third body wear, orientation of the components, and/or patient related conditions.However, this cannot be confirmed because the component was not returned for evaluation and images were not provided.Additionally, the insert was packaged in a non-conforming vacuum bag for five years, which may have contributed to the reported wear.
 
Event or Problem Description
Right knee revision reported under 1038671-2023-00017.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d1: d4: (remove serial number from initial report-unknown), g2: foreign (australia), h4: remove entry from initial report-unknown), h6: clinical code, component code, types of investigation, investigation findings, investigation conclusions.The revision reported was likely the result of tibial insert wear.The cause of the wear could not be determined but may have been due to a combination of third body wear, orientation of the components, and/or patient related conditions.However, this cannot be confirmed because the component was not returned for evaluation and images were not provided.Additionally, the insert was packaged in a non-conforming vacuum bag for five years, which may have contributed to the reported wear.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
UNKNOWN TIBIAL INSERT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16099073
Report Number1038671-2023-00016
Device Sequence Number6717471
Product Code JWH
UDI-Device Identifier10885862174543
UDI-Public10885862174543
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/03/2023
Device Model NumberLOGIC CR TIB INSERT STD, SZ 5, 9MM
Device Catalogue Number9999
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2022
Supplement Date Received by Manufacturer02/20/2023
01/21/2026
Initial Report FDA Received Date01/04/2023
Supplement Report FDA Received Date03/13/2023
02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/04/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale